# SDR HNAA2020012000022

- Difficulty date: January 17, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 46,534 hours, 43,060 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: High Stage Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

#1 HIGH STAGE VALVE FAILURE INDICATED DURING TAKE OFF ERROR MESSAGE EXTINGUISHED. MAINTENANCE PERFORMED OPS CHECK ON #1 HIGH STAGE VALVE WITH CREW OPS CHECK GOOD OPS CHECK DONE IAW AMM 36-11-02. OK FOR SERVICE.
